Kodai Mathematical Seminar Reports

A theorem on continuous functions

Tatsuo Homma

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 4, Number 1 (1952), 13-16.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138843207

Digital Object Identifier
doi:10.2996/kmj/1138843207

Mathematical Reviews number (MathSciNet)
MR0049988

Zentralblatt MATH identifier
0046.28703

Subjects
Primary: 27.2X

Citation

Homma, Tatsuo. A theorem on continuous functions. Kodai Math. Sem. Rep. 4 (1952), no. 1, 13--16. doi:10.2996/kmj/1138843207. https://projecteuclid.org/euclid.kmj/1138843207


Export citation